The degree of completeness of a partial system of the2-valued Propositional Calculus.
Mathematische Zeitschrift, Tome 54 (1951), pp. 181-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1951__54_169220,
author = {Alan Rose},
title = {The degree of completeness of a partial system of the2-valued {Propositional} {Calculus.}},
journal = {Mathematische Zeitschrift},
pages = {181--183},
year = {1951},
volume = {54},
zbl = {0045.29601},
url = {http://geodesic.mathdoc.fr/item/MZ_1951__54_169220/}
}
Alan Rose. The degree of completeness of a partial system of the2-valued Propositional Calculus.. Mathematische Zeitschrift, Tome 54 (1951), pp. 181-183. http://geodesic.mathdoc.fr/item/MZ_1951__54_169220/